| Model Number |
DIU150 |
| Medical Device Problem Codes |
Break (1069); Ejection Problem (4009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown, information was requested but not provided.Section d6a: if implanted; give date: unknown/information not provided.Section d6b: if explanted; give date: unknown/information not provided.Device evaluation: the product testing could not be performed as the product was not returned for evaluation.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search of complaints related to this production order (po) was performed.The search revealed that no other complaints were received for this po.Conclusion: based on the investigation, no malfunction or product deficiency was identified.Attempts were made to obtain missing information; however, the information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the monofocal toric intraocular lens (iol) had a malfunction.The lens was partially inserted.It is unknown if there were any surgical interventions and the patient outcome status is unknown.No further information was provided.
Additional Manufacturer Narrative
Corrected data: upon further review, it was determined that the event does not meet the criteria for lens damage and should not have been reported.Therefore, the event is no longer considered reportable, and no additional information will be provided under this manufacturer report number 3012236936-2026-0000708.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.